Skip to content Skip to navigation

Sudafed Blocked Nose 12pk

0296684
Phenylephrine hydrochloride. How does this product help? Sudafed Blocked Nose Capsules with Phenylephrine hydrochloride effectively clear stuffy noses associated with colds and hay fever, resulting in a clear head. Medicinal product. For the relief of stuffy noses associated with colds and hay fever. Active ingredients, Phenylephrine Hydrochloride 12 mg. Please read enclosed leaflet carefully before use. Do not give to children under 12 years old. Store out of reach and sight of children.
£2.65

You May Also Like

Customer Reviews

Delivery information

Our Promise

Wilko Promise

While we’re sure you’ll love what you’ve ordered, if you’re not completely satisfied, we’ll gladly refund or exchange it. That’s our Wilko promise, and it’s in addition to your statutory rights.

View Terms & Conditions »

Registered Seller of Medicines

MHRA Logo

Please be reassured when ordering from us, Wilko Retail Ltd is registered to sell medicines online.

Product Description

Phenylephrine hydrochloride. How does this product help? Sudafed Blocked Nose Capsules with Phenylephrine hydrochloride effectively clear stuffy noses associated with colds and hay fever, resulting in a clear head. Medicinal product. For the relief of stuffy noses associated with colds and hay fever. Active ingredients, Phenylephrine Hydrochloride 12 mg. Please read enclosed leaflet carefully before use. Do not give to children under 12 years old. Store out of reach and sight of children.

Product Specification

Brand:
Sudafed
Type:
Blocked Nose
Pack Qty:
12
Assembly:
No
Height:
6.6CM
Width:
11.2CM
Depth:
2.0CM
Bar Code:
3574660593082

Inspire Me

wilkolife-logo-1.png Wilko Inspire Me

Welcome to Wilko Life, our exciting blog that’s all about sharing with you the best of what we do. From the latest stories on what’s new and what’s hot.

Visit Wilko Life »

We use cookies to provide you with a better service. Carry on browsing if you're happy with this, or find out how to manage cookies.